# SDR FDEA201906131297

- Difficulty date: June 13, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789539
- Condition: Corroded
- Location: Bs 1721-1821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK UNDERSIDE:(VIEWED FROM LWR. CTR CARGO COMPT) - STA.1721-  1821 RBL 75.25 SEAT TRACK UNDERSIDE CORRODED/EXFOLIATED IN NUMEROUS AREAS.   (MRKD) REMOVED AND REPLACED SECTION OF SEAT TRACK IN REF TO SRM  53-70-00 FIG1 AND DWG #  SR10-53-002
